Skip to main content

Advil Allergy Sinus

With allergy season comes tough sinus symptoms. Be prepared with Advil Allergy Sinus. The ibuprofen in Advil works with an antihistamine and a powerful decongestant, pseudoephedrine, to create a combination that is especially well-suited to relieve upper respiratory symptoms associated with allergies.

Stop allergy symptoms that hurt with the allergy and pain relief in Advil Allergy Sinus. Ask for it behind the pharmacy counter.

Advil Allergy Sinus

The makers of Advil do not produce store brand ibuprofen pain medicine.

Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies, and the common cold:

  • runny nose
  • itchy, watery eyes
  • itching of the nose or throat
  • sneezing
  • nasal congestion

12 years of age and older:

  • 1 caplet every 4 to 6 hours while symptoms persist.
  • Do not use more than 6 caplets in any 24 hours unless directed by a doctor.

Under 12 years of age

  • Do not take

Active ingredient:

  • Chlorpheniramine maleate 2 mg
  • Ibuprofen 200mg (NSAID)*
  • Pseudoephedrine HCI 30 mg
  • *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

  • carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, silicon dioxide, titanium dioxide

Use as directed. Read complete warnings and information.

View full product labeling

Product Reviews